MAUDE Adverse Event Report: ORMCO CORPORATION SPARK ADVANCED ALIGNERS; SPARK ADVANCED ALGINERS

ORMCO CORPORATION SPARK ADVANCED ALIGNERS; SPARK ADVANCED ALGINERS
Model Number 728-3030
Health Effect - Clinical Code Swelling (2091)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was alleged that a patient had a reaction to the product spark advanced aligners.There was no additional information provided if the patient has fully recovered.A follow up will be done once additional information is given.
 
Event or Problem Description
The patient has an angioedema diagnosis and has swelling in her mouth when wearing the spark aligners.
 
Additional Manufacturer Narrative
Multiple attempts were made to contact the complainant by email on (b)(6) 2020, (b)(6) 2020, and (b)(6) 2020 in order to obtain further information on the well being of the patient; however, the complainant has remained unresponsive.No further information has been received to suggest that a serious injury was associated with this incident.

Brand Name
SPARK ADVANCED ALIGNERS
Common Device Name
SPARK ADVANCED ALGINERS
Manufacturer (Section D)
ORMCO CORPORATION
1937 w. mission blvd
pomona, ca
MDR Report Key10083283
Report Number2016150-2020-00001
Device Sequence Number11609132
Product Code NXC
UDI-Device Identifier00889989083460
UDI-Public00889989083460
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number728-3030
Device Catalogue Number728-3030
Device Lot Number113997
Initial Date Received by Manufacturer 04/23/2020
Supplement Date Received by Manufacturer04/23/2020
Initial Report FDA Received Date05/22/2020
Supplement Report FDA Received Date09/14/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;